A. Naliniramalatha

Search this author in Google Scholar


Articles: 1

$\hat{g}$-closed sets in ideal topological spaces

J. Antony Rex Rodrigo, O. Ravi, A. Naliniramalatha

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 17 (2011), no. 3, 274-280

Characterizations and properties of $\mathcal{I}_{\hat{g}}$-closed sets and $\mathcal{I}_{\hat{g}}$-open sets are given. A characterization of normal spaces is given in terms of $\mathcal{I}_{\hat{g}}$-open sets. Also, it is established that an $\mathcal{I}_{\hat{g}}$-closed subset of an $\mathcal{I}$-compact space is $\mathcal{I}$-compact.


All Issues